Strong Consistency of Maximum Quasi-Likelihood Estimators in Generalized Linear Models with Fixed and Adaptive Designs

Strong consistency for maximum quasi-likelihood estimators of regression parameters in generalized linear regression models is studied. Results parallel to the elegant work of Lai, Robbins and Wei and Lai and Wei on least squares estimation under both fixed and adaptive designs are obtained. Let y1,... Ausführliche Beschreibung

1. Person: Chen, Kani
Weitere Personen: Hu, Inchi verfasserin; Ying, Zhiliang verfasserin
Quelle: in The annals of statistics : an official journal of the Institute of Mathematical Statistics Vol. 27, No. 4 (1999), p. 1155-1163
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1999
Beschreibung: Online-Ressource
Schlagworte: research-article
Primary 62F12
Secondary 62J05
Generalized linear models
Maximum quasi-likelihood estimator
Exponential family
Strong consistency
Martingale difference
Fixed design
Adaptive design
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1999 The Institute of Mathematical Statistics

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions